On lower semicontinuity of the solution mappings of the vector equilibrium problems

Authors

  • A. Farajzadeh
  • A. K. Shafie Department of Mathematics, Razi University, Kermanshah, 67149, Iran

Abstract

By using a new assumption, the lower semicontinuity of the solution mapping of the vector equi-
librium mappings in the setting of topological vector spaces without using a continuity assumption
are established. Some examples in order to illustrate the main results are given. The results of the
article can be viewed as improvements to the results published in this area.

Downloads

Published

2019-08-03

How to Cite

Farajzadeh, A., & Shafie, A. K. (2019). On lower semicontinuity of the solution mappings of the vector equilibrium problems. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 10(2), 107-112. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/551

Issue

Section

Research Article